# SDR ASAA0340337

- Difficulty date: October 27, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5717712019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING L4 WINDOW REPLACEMENT, FOUND FRAME AT FUSELAGE STATION 219.5, LEFT BUTTOCK LINE 16 CRACKED.  REPAIRED FRAME PER EA.  (M)
